MathSciNet Relay Station
MathSciNet bibliographic data
MR2427140 34D20 (34A37 37D45 93D20)
Han, Xiuping; Lu, Jun-An; Wu, Xiaoqun Synchronization of impulsively coupled systems. Internat. J. Bifur. Chaos Appl. Sci. Engrg. 18 (2008), no. 5, 1539–1549.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement